# SDR AC2A2008092678457

- Difficulty date: September 26, 2008
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 21,362 hours
- Engine: Allsn 250C30
- System (JASC): 3150 · Central Warning
- Part: Master Caution
- Part serial: 206
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION FAILURE.
